# SDR SWAA2017102417332

- Difficulty date: October 18, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N719SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27853
- Aircraft time: 67,735 hours, 40,176 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 114A1001
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD AFT FLAP DELAMINATED AT INBOARD TRAILING EDGE.  REPAIRED AFT FLAP PER SRM.
